ISSN:
 1534-0392

eISSN:
 1553-5258

All Issues

Volume 18, 2019

Volume 17, 2018

Volume 16, 2017

Volume 15, 2016

Volume 14, 2015

Volume 13, 2014

Volume 12, 2013

Volume 11, 2012

Volume 10, 2011

Volume 9, 2010

Volume 8, 2009

Volume 7, 2008

Volume 6, 2007

Volume 5, 2006

Volume 4, 2005

Volume 3, 2004

Volume 2, 2003

Volume 1, 2002

Communications on Pure & Applied Analysis

January 2019 , Volume 18 , Issue 1

Select all articles

Export/Reference:

Space-time decay estimates of solutions to liquid crystal system in $\mathbb{R}^3$
Xiaopeng Zhao
2019, 18(1): 1-13 doi: 10.3934/cpaa.2019001 +[Abstract](908) +[HTML](149) +[PDF](332.85KB)
Global stability and uniform persistence for an infection load-structured SI model with exponential growth velocity
Antoine Perasso
2019, 18(1): 15-32 doi: 10.3934/cpaa.2019002 +[Abstract](802) +[HTML](133) +[PDF](358.5KB)
An N-barrier maximum principle for autonomous systems of $n$ species and its application to problems arising from population dynamics
Chiun-Chuan Chen, Li-Chang Hung and Chen-Chih Lai
2019, 18(1): 33-50 doi: 10.3934/cpaa.2019003 +[Abstract](714) +[HTML](104) +[PDF](419.04KB)
A positive solution for an asymptotically cubic quasilinear Schrödinger equation
Xiang-Dong Fang
2019, 18(1): 51-64 doi: 10.3934/cpaa.2019004 +[Abstract](899) +[HTML](111) +[PDF](367.13KB)
Constraint minimizers of perturbed gross-pitaevskii energy functionals in $\mathbb{R}^N$
Shuai Li, Jingjing Yan and Xincai Zhu
2019, 18(1): 65-81 doi: 10.3934/cpaa.2019005 +[Abstract](646) +[HTML](115) +[PDF](408.92KB)
Multiplicity of solutions for a nonhomogeneous quasilinear elliptic problem with critical growth
Marcos L. M. Carvalho, José Valdo A. Goncalves, Claudiney Goulart and Olímpio H. Miyagaki
2019, 18(1): 83-106 doi: 10.3934/cpaa.2019006 +[Abstract](715) +[HTML](100) +[PDF](394.64KB)
Boundary regularity for a degenerate elliptic equation with mixed boundary conditions
Alassane Niang
2019, 18(1): 107-128 doi: 10.3934/cpaa.2019007 +[Abstract](662) +[HTML](105) +[PDF](397.03KB)
Bounded state solutions of Kirchhoff type problems with a critical exponent in high dimension
Qilin Xie and Jianshe Yu
2019, 18(1): 129-158 doi: 10.3934/cpaa.2019008 +[Abstract](669) +[HTML](108) +[PDF](459.92KB)
Existence and a general decay results for a viscoelastic plate equation with a logarithmic nonlinearity
Mohammad M. Al-Gharabli, Aissa Guesmia and Salim A. Messaoudi
2019, 18(1): 159-180 doi: 10.3934/cpaa.2019009 +[Abstract](919) +[HTML](135) +[PDF](367.7KB)
Kirchhoff type equations with strong singularities
Yijing Sun and Yuxin Tan
2019, 18(1): 181-193 doi: 10.3934/cpaa.2019010 +[Abstract](724) +[HTML](127) +[PDF](342.2KB)
Existence of weak solutions for a diffuse interface model for two-phase flow with surfactants
Helmut Abels, Harald Garcke and Josef Weber
2019, 18(1): 195-225 doi: 10.3934/cpaa.2019011 +[Abstract](683) +[HTML](92) +[PDF](458.38KB)
On a p-Laplacian eigenvalue problem with supercritical exponent
Yansheng Zhong and Yongqing Li
2019, 18(1): 227-236 doi: 10.3934/cpaa.2019012 +[Abstract](645) +[HTML](100) +[PDF](317.59KB)
Critical system involving fractional Laplacian
Maoding Zhen, Jinchun He and Haoyun Xu
2019, 18(1): 237-253 doi: 10.3934/cpaa.2019013 +[Abstract](723) +[HTML](97) +[PDF](376.82KB)
Dynamics in a parabolic-elliptic chemotaxis system with growth source and nonlinear secretion
Tian Xiang
2019, 18(1): 255-284 doi: 10.3934/cpaa.2019014 +[Abstract](719) +[HTML](128) +[PDF](454.0KB)
Existence of ground state solutions for Choquard equation involving the general upper critical Hardy-Littlewood-Sobolev nonlinear term
Gui-Dong Li and Chun-Lei Tang
2019, 18(1): 285-300 doi: 10.3934/cpaa.2019015 +[Abstract](1494) +[HTML](105) +[PDF](383.2KB)
On the Neumann problem of Hardy-Sobolev critical equations with the multiple singularities
Masato Hashizume, Chun-Hsiung Hsia and Gyeongha Hwang
2019, 18(1): 301-322 doi: 10.3934/cpaa.2019016 +[Abstract](570) +[HTML](106) +[PDF](399.39KB)
On the positive semigroups generated by Fleming-Viot type differential operators
Francesco Altomare, Mirella Cappelletti Montano and Vita Leonessa
2019, 18(1): 323-340 doi: 10.3934/cpaa.2019017 +[Abstract](516) +[HTML](117) +[PDF](367.59KB)
New regularity of kolmogorov equation and application on approximation of semi-linear spdes with Hölder continuous drifts
Jianhai Bao, Xing Huang and Chenggui Yuan
2019, 18(1): 341-360 doi: 10.3934/cpaa.2019018 +[Abstract](913) +[HTML](117) +[PDF](385.17KB)
Spreading speeds and traveling waves for space-time periodic nonlocal dispersal cooperative systems
Xiongxiong Bao, Wenxian Shen and Zhongwei Shen
2019, 18(1): 361-396 doi: 10.3934/cpaa.2019019 +[Abstract](928) +[HTML](124) +[PDF](502.44KB)
Spectral expansion series with parenthesis for the nonself-adjoint periodic differential operators
Oktay Veliev
2019, 18(1): 397-424 doi: 10.3934/cpaa.2019020 +[Abstract](501) +[HTML](94) +[PDF](410.59KB)
Homoclinic orbits for discrete Hamiltonian systems with local super-quadratic conditions
Qinqin Zhang
2019, 18(1): 425-434 doi: 10.3934/cpaa.2019021 +[Abstract](559) +[HTML](106) +[PDF](318.06KB)
A note on commutators of the fractional sub-Laplacian on Carnot groups
Ali Maalaoui
2019, 18(1): 435-453 doi: 10.3934/cpaa.2019022 +[Abstract](495) +[HTML](105) +[PDF](392.14KB)
Controllability for a class of semilinear fractional evolution systems via resolvent operators
Daliang Zhao, Yansheng Liu and Xiaodi Li
2019, 18(1): 455-478 doi: 10.3934/cpaa.2019023 +[Abstract](671) +[HTML](120) +[PDF](368.2KB)
Subseries and signed series
Armengol Gasull and Francesc Mañosas
2019, 18(1): 479-492 doi: 10.3934/cpaa.2019024 +[Abstract](529) +[HTML](131) +[PDF](371.04KB)
Existence of ground state solutions for a class of quasilinear Schrödinger equations with general critical nonlinearity
Jianhua Chen, Xianhua Tang and Bitao Cheng
2019, 18(1): 493-517 doi: 10.3934/cpaa.2019025 +[Abstract](1199) +[HTML](114) +[PDF](413.66KB)
Semiclassical states for fractional Choquard equations with critical growth
Hui Zhang, Jun Wang and Fubao Zhang
2019, 18(1): 519-538 doi: 10.3934/cpaa.2019026 +[Abstract](737) +[HTML](111) +[PDF](422.76KB)
Blow-up of solutions of nonlinear Schrödinger equations with oscillating nonlinearities
Türker Özsarı
2019, 18(1): 539-558 doi: 10.3934/cpaa.2019027 +[Abstract](733) +[HTML](124) +[PDF](470.81KB)

2017  Impact Factor: 0.884

Editors

Referees

Librarians

Email Alert

[Back to Top]